Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

An application of metric geometry to determinants


Author: L. M. Blumenthal
Journal: Bull. Amer. Math. Soc. 37 (1931), 752-758
DOI: https://doi.org/10.1090/S0002-9904-1931-05263-0
This work is cited by: Bull. Amer. Math. Soc., Volume 38, Number 4 (1932), 259--262
This work is cited by: Bull. Amer. Math. Soc., Volume 38, Number 4 (1932), 283--288
MathSciNet review: 1562251
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1931-05263-0

American Mathematical Society